# SDR 95ZZZX3324

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6706Y
- Make and model: Beech 76
- Aircraft serial: ME299
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 1,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH LYCOMING SB NR 518C, FOUND VALVE RETAINING NUT LOOSE (BOTH ENGINES).  RECOMMEND NUT BE WELDED AT FACTORY.  NO ATTEMPTS SHOULD BE MADE TO RE-CRIMP NUTS AS THEY WILL FRACTURE AND FRACTURE MAY GO UNNOTICED.  SUBMITTER SUGGESTS AD NOTE BE ISSUED.
